Calprofen Ibuprofen Suspension – 200ml

£5.95

MHRA
SSL

Calprofen Ibuprofen Suspension – 200ml

Out of stock

Category:

Description

Calprofen is a colour and sugar free, strawberry flavoured medicine which helps to relieve pain and symptoms of cold and flu. It’s suitable for use by children as young as 3 months old, making it the perfect pain and fever remedy for the whole family.

Ingredients: The active ingredient is: Ibuprofen 100 mg per 5 ml.

Other ingredients are: Glycerol (E422), xanthan gum, maltitol (E965), polysorbate 80, saccharin sodium (E954), citric acid monohydrate, sodium methylhydroxybenzoate (E219), sodium propylhydroxybenzoate (E217), purified water. The flavouring is strawberry (containing propylene glycol (E1520) and ethanol).

Reviews

There are no reviews yet.

Be the first to review “Calprofen Ibuprofen Suspension – 200ml”

Your email address will not be published. Required fields are marked *